Journal of Applied Mathematics and Stochastic Analysis
Volume 10 (1997), Issue 2, Pages 131-136

On the setwise convergence of sequences of measures

Jean B. Lasserre

LAAS-CNRS, 7 Av. du Colonel Roche, Toulouse Cedex 31077, France

Received 1 April 1996; Revised 1 July 1996

Copyright © 1997 Jean B. Lasserre. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We consider a sequence {μn} of (nonnegative) measures on a general measurable space (X,). We establish sufficient conditions for setwise convergence and convergence in total variation.